# SDR 2006UALA01645

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 38,647 hours, 24,211 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: D31591478
- Part serial: 0989
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. CAUSED BY A  FAULTY VALVE SEAT.  REPLACED VALVE SEAT.
